# SDR SWAA2024103040954

- Difficulty date: September 23, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOCATED ON FLOOR BEAM 986.5 RBL 42 WL 208.1 AT AFT GALLEY AREA 2024-593056<[01] PERFORMED PERMANENT REPAIR CAT A LOCATED ON FLOOR BEAM 986.5; LBL13 TO RBL50 WL 208.1 AT AFT GALLEY AREA. I.A.W. B737-700 SRM 53-70-51-2R-4 REPAIR 4 AND 24-153-02746-WIP2.  SEE INDIVIDUAL SIGN OFF BELOW;[02] PERFORMED PERMANENT REPAIR CAT A LOCATED ON FLOOR BEAM 986.5; LBL13 TO RBL50 WL 208.1 AT AFT GALLEY AREA. I.A.W. B737-700 SRM 53-70-51-2R-4 REPAIR 4 AND 24-153-02746-WIP2. SEE INDIVIDUAL SIGN OFF BELOW AND CERTIFIED AS RII.
